# SDR USAA2009020490268

- Difficulty date: February 3, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 31,060 hours, 12,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1023
- Condition: Low Pressure
- Location: L2 Door
- Part time: 37,841 hours, 15,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 319 ORD-LAS - EE - L-2 DOOR ASSIST BOTTLE CHARGE LOW.  SERVICED L-2 DOOR ASSIST BOTTLE PER CHART.  LEAK CHECK GOOD.
